# SDR CA140807012

- Difficulty date: August 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Part time: 31,399 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI THE CREW HAS REPORTED UNUSUAL NOISE FROM LT ENGINE ACCOMPANIED BY RAPID INCREASE IN ITT. THE ENGINE WAS SHUT DOWN AND THE AIRCRAFT RETURNED TO GATE.   VISUAL INSPECTION OF ENGINE EXTERNALS HAS NOT REVEALED ANY DAMAGES HOWEVER SOME AMOUNT OF METAL CHIPS WERE FOUND INSIDE THE EXHAUST NOZZLE.  CAUSE UNDER INVESTIGATION.
